On the Absolute Convergence of a Series Associated with a Fourier Series.
Mathematica Scandinavica, Tome 21 (1967), pp. 90-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__21_166008,
author = {S.M. Mazhar},
title = {On the {Absolute} {Convergence} of a {Series} {Associated} with a {Fourier} {Series.}},
journal = {Mathematica Scandinavica},
pages = {90--104},
year = {1967},
volume = {21},
zbl = {0165.07502},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__21_166008/}
}
S.M. Mazhar. On the Absolute Convergence of a Series Associated with a Fourier Series.. Mathematica Scandinavica, Tome 21 (1967), pp. 90-104. http://geodesic.mathdoc.fr/item/MS2_1967__21_166008/